# SDR AALA2020062329010

- Difficulty date: June 9, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020200
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON CABIN SEAT TRACK BEAM AT FR 65 PLUS 23 INCHES, Y765. REPLACED SEAT TRACK BEAM PER SRM 51-72-11-911-001 & SRM 51-42-11-801.
